# SDR 97ZZZM832

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000125
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING NOTICED ODOR IN COCKPIT AND CABIN.  COMPLIED PACK BURN OUT CHECK.  INSPECTED ALL C/B PANELS NO DEFECTS NOTED.  REPLACED SUSPECT COFFEEMAKER.  ODOR DID NOT REOCCUR.  (M)
